# SDR CALA2024030100613

- Difficulty date: February 27, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 79,298 hours, 28,778 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Part number: 161A11304
- Part serial: MAL0847
- Condition: Failed
- Location: Rt Mlg Axle
- Part time: 70,949 hours, 25,834 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 INNER WHEEL BEARING FAILED #4 MLG TIRE REMOVED PER AMM 32-45-11. HUB CAPS AND HARDWARE STOWED IN FWD PIT. REMOVED #4 TRANSDUCER ASSY. AND AXLE SUPPORT TO F.O.M. REMOVED #4 MAIN LANDING GEAR BRAKE SLEEVE IAW B737 AMM 32-11-85-000-803. REMOVED #4 MAIN LANDING GEAR AXLE SLEEVE IAW B737 AMM 32-11-85-000-802. PERFORMED HEAT DAMAGE INSPECTION OF RIGHT MAIN LANDING GEAR AXLE IAW B737 AMM 05-51-17-210-802 AND FOUND HEAT DAMAGE TO BE OUT OF LIMITS. AXLE NEEDS REPLACED. REF LOG PAGE 7202302 FOR TIRE INSTALLATION. AXLE, MLG, ASSY OFF 29-3211-9-9050 0847 ON 0000 AXLE, MLG, ASSY OFF 29-3211-9-9050 0847 ON 29-3211-9-9050 0367 REMOVED AND REPLACED RT MLG AXLE REF MM 32-11-85-420-801. REPLACED #3 AND #4 MLG BRAKE SLEAVE REF MM 32-11-85-420-803.PERFORMED TRANDUCER OPS CK.OPS CK NORMAL
